# SDR COMA0260443

- Difficulty date: July 20, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 21,163 hours, 20,179 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 555405
- Part serial: 1132
- Condition: Malfunctioned
- Location: Nlg
- Part time: 19,063 hours, 18,478 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLIGHT 9460 GEAR DISAGREE - NLG DID NOT EXTEND UNTIL EMERGENCY RELEASE WAS PULLED.REPLACED THE NLG SELECTOR VALVE.
